Editor: Andrew Kitchener
The lesser of two evils: seasonal migrations of Amazonian manatees in the Western Amazon
Article first published online: 8 DEC 2009
© 2009 The Authors. Journal compilation © 2009 The Zoological Society of London
Journal of Zoology
Volume 280, Issue 3, pages 247–256, March 2010
How to Cite
Arraut, E. M., Marmontel, M., Mantovani, J. E., Novo, E. M.L.M., Macdonald, D. W. and Kenward, R. E. (2010), The lesser of two evils: seasonal migrations of Amazonian manatees in the Western Amazon. Journal of Zoology, 280: 247–256. doi: 10.1111/j.1469-7998.2009.00655.x
- Issue published online: 9 FEB 2010
- Article first published online: 8 DEC 2009
- Received 9 March 2009; revised 28 August 2009; accepted 13 September 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!